# SDR C2XA98IA469

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE VISIT INSPECTION, SEVERAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY LIGHT POWER SUPPLY BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
